# SDR 9513839612

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Fs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A ONE INCH CRACK IN THE RUDDER SUPPORT CANTED BULKHEAD WEB AT FS 1143.  REPAIRED WEB (P/N 9911842-101), PER EA 96-98122.
